# SDR FDEA201008112935

- Difficulty date: August 11, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB70831
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INSIDE COMPARTMENT 487 DL, WEB CRACKED UNDER THE FUEL LINES. REMOVED WEB 487 DL IAW SRM 51-35-01, VOL II.  REMOVED DAMAGED AREA AND FABRICATED DOUBLER AND FILLER IAW SRM 54-00-01, FIG 2-B, SHEET 2, VOL I.  ALODINED AND PRIMED IAW 51-21-01, VOL II.  INSTALLED DOUBLER AND FILLER IAW SRM 54-00-01, FIG 2-B, SHEET 2, VOL I.  INSTALLED WEB 487 DL IAW SRM 51-33-01, VOL II.
